Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Upper and lower estimates on the rate of convergence of approximations in $H_p$


Author: Frank Stenger
Journal: Bull. Amer. Math. Soc. 84 (1978), 145-148
MSC (1970): Primary 65D30, 65D15; Secondary 65D05, 65D15, 65D25
MathSciNet review: 0474714
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 65D30, 65D15, 65D05, 65D15, 65D25

Retrieve articles in all journals with MSC (1970): 65D30, 65D15, 65D05, 65D15, 65D25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1978-14446-2
PII: S 0002-9904(1978)14446-2